# SDR DALA2025090506572

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 89,399 hours, 28,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RIGHT WING UPPER SURFACE BETWEEN WING STATION 150.5 AND 95 NEAR CORNER OF FIXED LEADING EDGE.   BLENDED AREA AND SUMITTED TO ENGINEERING FOR EVALUATION. SHOT/FLAP PEENED AREA REF RI B757-200.  RT WING UPPER SKIN/LE WS 95.0-150.5/ CORROSION STEP 6 AND RI 628946-14. C/W SO PM 20-44-04 CHEMICAL CONVERSION COATING AND 2 COATS PRIMER TYPE 3 REF RI B757 RT WING UPPER SKIN CORROSION, RI 628946-14. MINOR STEP 6.  STEP 5 PF RI 628946-14 DATED 03 SEP25E NO FASTENERS IN BLEND AREA. COMPLETED ALL STEP OF RI 628946-14. (1180639)
